# SDR AALA20140502002

- Difficulty date: May 2, 2014
- Submitted: May 8, 2014
- Operation: Air carrier
- Aircraft: N389AA
- Make and model: Boeing 767323
- Aircraft serial: 27449
- Aircraft time: 77,692 hours, 12,395 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT ORD LHR.  CREW REPORTED WITH BOTH MAIN TANK FUEL PRESS INDICATORS FAILED.  FLIGHT DIVERTED JFK LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  ACCOMPLISHED OPERATIONAL TEST OF ENG FUEL FEED SYS IAW AMM 28-22-00-715-001.  ENG FUEL FEED SYS TEST FOUND OK & ACCOMPLISHED FUEL SUMP OF LT & RT WING TANKS IAW AMM 12-11-03.  NO FAULTS WERE NOTED.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
